MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2022-00112.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This is related to mdr report 3011632150-2022-00112.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents in the left leg to treat de novo lesions.One 6 x100mm stent in the superficial femoral artery (sfa) proximal third to sfa distal third arterial segment and one 6.0 x 125mm stent (the subject of the report) in the sfa distal third to proximal popliteal arterial segment.A retrograde approach was used and the lesions were pre-dilated and post-dilated using percutaneous transluminal angioplasty (pta).The site reported that the patient attended clinic with a pre-existing non-healing wound on (b)(6) 2022.An ultrasound showed mild in-stent restenosis in the sfa stent.Following an angiogram on (b)(6) 2022, which showed moderate in-stent restenosis of the sfa stent and moderate stenosis of the popliteal artery.On the (b)(6) 2022, the sfa proximal third to posterior tibial middle third segment was treated using drug coated balloon / drug eluting balloon (dcb/deb), pta / standard balloon angioplasty, and laser atherectomy.Repeat angiography demonstrated significant improvement in flow through the treated segments.It was reported that the event led to target lesion and target vessel revascularisation.The event outcome was reported as resolved/recovered.The site reported that the event was possibly related to the study device and not related to the study procedure.It was reported as target lesion related.The devices remain implanted.
 
Additional Manufacturer Narrative
This is related to mdr report 3011632150-2022-00112.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated to reflect the information received, sections d.3.And g.1.Were updated with veryan's address details, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.11.Reflects the sections in this report that have changed.
 
Event or Problem Description
This is related to mdr report 3011632150-2022-00112.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents in the left leg to treat de novo lesions.One 6 x100 mm stent was placed in the superficial femoral artery (sfa) proximal third to sfa distal third arterial segment and one 6.0 x 125 mm stent (the subject of the report) was placed in the sfa distal third to proximal popliteal arterial segment.A retrograde approach was used and the lesions were pre-dilated and post-dilated using percutaneous transluminal angioplasty (pta).The site reported that the patient attended clinic with a pre-existing non-healing wound on (b)(6) 2022.An ultrasound showed mild in-stent restenosis in the sfa stent.An angiogram performed on (b)(6) 2022 showed moderate in-stent restenosis of the sfa stent and moderate stenosis of the popliteal artery.On the (b)(6) 2022, the sfa proximal third to posterior tibial middle third segment was treated using drug coated balloon / drug eluting balloon (dcb/deb), pta / standard balloon angioplasty, and laser atherectomy.Repeat angiography demonstrated significant improvement in flow through the treated segments.It was reported that the intervention was a target lesion and target vessel revascularisation (tlr/tvr).The event outcome was reported as resolved/recovered.The site reported that the event was possibly related to the study device and not related to the study procedure.It was reported as target lesion related.The devices remain implanted.Additional information was reviewed on 15-apr-24 that included the clinical events committee (cec) adjudication of this event which determined it was not related to the study device as there had been a previous restenosis of the target lesion treated with a tlr which would have manipulated the vessel and therefore this was considered a result of progression of the underlying disease.The previous restenosis was reported in mdrs 3011632150-2022-00076 and 3011632150-2022-00077.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key15957919
Report Number3011632150-2022-00113
Device Sequence Number14759759
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)230109(11)210610(10)0000092737
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2023
Device Model Number142122-14
Device Catalogue Number142122-14
Device Lot Number0000092737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight195 KG
Patient EthnicityNon Hispanic
Patient RaceWhite